MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX VASCULAR AND BILIARY STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX VASCULAR AND BILIARY STENT
Catalog Number ZBM08040
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met all specifications prior to shipment.As part of all complaint investigations, an attempt was made to evaluate the subject device as well as the device usage.In this case, no sample or image was provided for evaluation.Therefore, the reported event could not be reproduced.Potential contributing factors to the reported event have been evaluated.Previous investigations of similar complaints have been reviewed.A difficult vessel anatomy or insufficient flushing of the device may be contributing factors to the reported event.In this case, the anatomy of the tracking vessel and the target lesion was not tortuous or calcified.The system was flushed prior to use and there were no difficulties in advancing the delivery system to the target site.The lesion had been pre-dilated.However, the reported application represents an off-label use of the device and may be another contributing factor to the reported event.On the basis of the information available and as no sample was returned for evaluation, a definite root cause for the reported event could not be determined.The ifu states: "visually inspect the bard e-luminexx vascular stent to verify that the device has not been damaged due to shipping or improper storage.Do not use damaged equipment." and "should unusual resistance be felt at any time during the procedure, the entire system(introducer sheath or guiding catheter and stent delivery system) should be removed as a single unit." in addition, the ifu indicates that the device is intended for use in the treatment of iliac occlusive disease or in the treatment of biliary strictures.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant was unable to provide any patient or further procedural details.
 
Event or Problem Description
It was reported that during a stenting procedure for treatment of an in-stent restenosis in the cephalic arch via access through the right lower arm, the stent could not be deployed.There was no reported difficulty in retracting the delivery system from the patient.Another stent was used to complete the procedure successfully.There was no reported patient injury.

Brand Name
E-LUMINEXX VASCULAR AND BILIARY STENT
Common Device Name
VASCULAR AND BILIARY STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key6559628
Report Number9681442-2017-00176
Device Sequence Number808999
Product Code NIO
UDI-Device Identifier04049519009377
UDI-Public(01)04049519009377(17)191209(10)ANAZ1682
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P080007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2019
Device Catalogue NumberZBM08040
Device Lot NumberANAZ1682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1